FREE WORLDWIDE SHIPPING ON EVERY ORDER!

Paralen Grip Hot echinacea drink and rosehips 12 sachets

Paralen Grip Hot echinacea drink and rosehips 12 sachets

Sanofi

  • $30.50


Paralen Grip hot drink eliminates flu and cold symptoms such as:

  • fever
  • headaches
  • sore throat
  • muscle and joint pain
  • runny nose

It relieves a stuffy nose and paranasal sinuses, making breathing easier. The product is intended for adults and adolescents from 12 years of age with a body weight of more than 33 kg. It should only be used for flu or cold symptoms accompanied by a stuffy nose or sinusitis . If you do not have these side effects, take another medicine that only contains paracetamol. Use during pregnancy and lactation is not recommended.

Dosage

Adults and adolescents from the age of 12 use one sachet dissolved 4 times a day dissolved in a glass of hot water (it should not be boiling, the drink can be sweetened with honey or sugar). Take the medicine while eating. The interval between doses should be at least 4 hours. Do not take more than 4 sachets in 24 hours. If the symptoms do not subside or alleviate within 3 days or the condition worsens, you must consult a doctor. Do not use the product for more than 7 days without consulting a doctor.

Ingredients

The active substances are paracetamol (500 mg) and phenylephrine hydrochloride (10 mg) in one sachet.

The other ingredients are povidone 25, tartaric acid, sodium citrate dihydrate, citric acid anhydrous, ethylcellulose coated ascorbic acid, acesulfame potassium, lemon flavor K240 (contains maize maltodextrin, concentrated lemon juice), lemon flavor 610399E [contains maize maltodextrin, starch (E1450), butylhydroxyanisole (E320)], dry extract of stems and roots of purple coneflower (Echinacea purpurea) 6: 1, rosehip aroma [contains natural and prepared aromatic substances, corn maltodextrin, modified corn starch, propylene glycol (E1520)], sucrose.

Notice

Do not drink alcohol during treatment . In sensitive individuals , the product may cause dizziness , do not drive or use machines.

                                                        Customer Reviews

                                                        Based on 1 review Write a review

                                                        We Also Recommend